Hello doctor, my friend used to loss weight by taking weight loss pills, he said that he reduced upto 4 kg in a month with that pills, is it possible to loss weight only with pills, will there be any side effect for that?
Depends on which pill is used.
I will recommend that you correct your eating pattern. avoid junk food, oily, fatty and deep fried foods like wafers,chips, namkeens/farsan, samosa, wada, ice cream, cakes, pastries etc. add more fruits and salads in the diet. Be physically active - minimum 45 mins - 6 days a week. that will give you long term and better results.
By just taking weight loss pills one can not lose weight but yes along with pills if you alter your diet and include any kind of exercise you may achieve the desired result, Yes these are side effects of these tablets.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.